# SDR AALA20101009DFW01

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 59,611 hours, 30,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT OUT AT SEAT 27D.  RE-INSERTED LOOSE PIN IN SEAT 27D EMERGENCY EXIT AISLE CONNECTOR.  OPS CHECKED NORMAL
